# SDR IPXA11M66865

- Difficulty date: May 16, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 56,186 hours, 7,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE049
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING INBD FLAP VANE REPAIR ON UPPER T/E SURFACE INBD END IS CHAFED.  REPAIRED LT INBD FLAP VANE AT STA XIFH 138 IAW SRM 57-50-80 REPAIR 2. PERMANENT WET LAY-UP BONDED REPAIR.
